Small complete caps from singular cubics, II

Nurdagül Anbar, Daniele Bartoli, Irene Platoni, Massimo Giulietti

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Algebraic Combinatorics
Volume41
Issue number1
Pages (from-to)185-216
ISSN0925-9899
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Galois affine spaces
  • Bicovering arcs
  • Complete caps
  • Quasi-perfect codes
  • Cubic curves

Cite this